# SDR 95FDEA00451

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE FWD CARGO BAY IN CARGO SEAT TRACK AT BS 570 LBL 18 WL 156.  REMOVED AND REPLACED CARGO SEAT TRACK FROM BS 520 TO 580 LBL 18 WL 156 IN FWD CARGO BAY PER FEDEX SRM 53-10-5.
